Discussions By Condition: I cannot get a diagnosis.

decreased libido, pain after tonsillitis treated with clindamycin

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: botimat
  • June 1, 2010
  • 07:28 AM

Hello,
Thanks for trying to help.
I'm 24, 2 weeks ago I was hospitalized with tonsillitis that was treated with clindamycin. after my release (while I still take the antibiotics) my libido decreased. I stopped taking the meds on last friday and on saturday I felt like I lost my libido and there is a pain between the rectum and the testicle sack(Scrotum) and some random pain inside it as well. plus, there is no shrinking of the scrotum (in cold temperature or arousal) like it used to be..
my erections are softer.. I was very active sexually and now I feel like I lost everything :(... I'm very depressed right now because of it.. I'm also dating a new girl now that I like and I don't know what to do..
Thanks a lot for your help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.